Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Matt944

Please Help Redness

I have had redness for about 2 years now. Been on accutane since September to january 2011.Redness is soo bad.Its destroying my confidence big time and feel really depressed. It doesnt seem to go down and are having doubts to weather it will actually ever go. Please can you give me some adive and help. I really need it thanks

post-148529-1302187204_thumb.jpg

post-148529-1302187243_thumb.jpg

post-148529-1302187280_thumb.jpg

post-148529-1302187204_thumb.jpg

post-148529-1302187243_thumb.jpg

post-148529-1302187280_thumb.jpg

Share this post


Link to post
Share on other sites

People are saying amazing things about Finacea. You should ask your dermatologist about it. You shouldn't be self conscience about your skin though, I know people with skin WAY worse than that. :)

Edited by s1ck

Share this post


Link to post
Share on other sites

Hi. I would recommend applying Zincofax Extrastrength cream to your face at night time to help take away redness. This has worked wonders for me on any postacneic red spots I had. This is the same cream mothers apply to their babies bottoms to treat diaper rash. Its a thicker consistency so just apply it to your cleansed face at bed time. Place a tea towel on your pillow case so that the residue doest get your pillow case dirty.

This works like a charm.

Goodluck

Share this post


Link to post
Share on other sites
I have had redness for about 2 years now. Been on accutane since September to january 2011.Redness is soo bad.Its destroying my confidence big time and feel really depressed. It doesnt seem to go down and are having doubts to weather it will actually ever go. Please can you give me some adive and help. I really need it thanks

I feel your pain Matt. I'm having similar issues but not sure if it's attributed to rosacea or some other form of dermatitis. Nothing I've tried works. I don't want to go to a dermatologist as they all just want your money by prescribing stuff that's usually more harmful than good (band aide solutions). I'm currently trying a more holistic approach by watching my diet and using more natural products. I also believe I have some form of Candida. I did a self "spit test" and tested with Ph strips and shows my body is a little acidic and may have a yeast overgrowth. I'm not 100% sure, but it's a good starting point and always good to eat healthier.

Share this post


Link to post
Share on other sites
Hi. I would recommend applying Zincofax Extrastrength cream to your face at night time to help take away redness.

I checked the other ingredients of this stuff and I personally wouldn't use because I have very sensitive skin. It has perfume and petrolatum which can irritate and/or clog pores.

Share this post


Link to post
Share on other sites
I have had redness for about 2 years now. Been on accutane since September to january 2011.Redness is soo bad.Its destroying my confidence big time and feel really depressed. It doesnt seem to go down and are having doubts to weather it will actually ever go. Please can you give me some adive and help. I really need it thanks

Hi matt

Accutane is notorious for causing redness, both short term and longterm, and especially if one is already prone to looking pink in the face before treatment even begins. I've been off it since end 2009 and was then diagnosed with Rosacea. Things have only improved with time, Plaquenil (anti-inflammatory medication as I have Rosacea and Lupus), and vbeam non-purpuric/non-bruising laser treatments. If you feel the inflammation might be permanent the key thing is to treat it like Accutane induced Rosacea and see if any of the anti-inflammatory things you try, help. E.g. Use sunscreen religiously every day and re-apply frequently if outside alot, wear a hat whenever possible to protect the skin from further inflammation, use a simple yet gentle skincare regimine (this means no harsh ingreds like in most ane-fighting cleansers -Benzoyl peroxide, Salicylic acid, alcohols etc), asking a derm about anti-inflammatory topicals like Rozex or Finacea, or on-going non-purpuric vbeam laser treatment (IPL sometimes aggrivates symptoms if there is inflammation from 'Tane so I would avoid IPL to be on the safe side).

Best, Shantelle

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×